Home » Frequently asked Questions on Health » Why has my sex drive decreased so much?

Why has my sex drive decreased so much?

Q: I am a 43 years old male suffering from hypertension. I take Norvasic (5 mg) and Zestril (10 mg) daily. For the last one year, I have no sexual desire at all and thus, face acute problems in erection. I can't complete any sexual act. I had Viagra many a times but it hasn't helped me much. What should I do?

A:Your erectile dysfunction seems to be vascular. You are also probably andropausal. Since Viagra, if taken properly, is effective in nearly 70-75% of cases, this could mean that yours is moderate to severe ED. You will need a thorough andrological checkup.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------